# SDR CA000712019

- Difficulty date: July 3, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 29,908 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: C6CF113711
- Condition: Twisted
- Location: Cable Quadrant
- Component: Elevator Control, Dhav, C6CF11371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD CF-72-06R4 PART III, THE ELEVATOR QUADRANT WAS FOUND TO BE RUBBING AGAINST THE SIDE OF THE CABLE GUARD AS DESCRIBED IN THE AD.  THE QUADRANT ASSEMBLY INCLUDING SUPPORT BRACKET WAS REPLACED PRIOR TO FLIGHT.  (X)
